# SDR CA180925014

- Difficulty date: September 21, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 22,684 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 820906
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED A BURNING SMELL IN THE CABIN, PLUS UNCONTROLLABLE TEMPS FROM THE ECS AND LOUD BANGING THAT COULD BE HEARD FROM THE AFT GALLEY AND AFT CABIN.  FLIGHT CREW CONTACTED ATC AND REQUESTED EMERGENCY SERVICES VEHICLES BE ON STANDBY (CREW ELECTED NOT TO DECLARE EMERGENCY DUE TO ONLY A TRACE AMOUNT OF FUMES BEING DETECTED BY CREW AND CABIN CREW INDICATING THAT SMELL WAS DISSIPATING).  THE AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE INSPECTION: THE FLIGHT DECK PACK (ACM) HAD SEVERE DAMAGE TO THE FAN PLUS TURBINE AND COMPRESSOR BEARING FAILURE.  MAINTENANCE RECTIFICATION: FLIGHT DECK ACM (P/N 820906-3) REPLACED, IAW AMM 21-51-21.  ALSO, OPC OF THE FLIGHT DECK ACM C/O, IAW AMM 21-61-00. (TC# 20180925014)
